# SDR SWAA2018111926904

- Difficulty date: November 12, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 69,621 hours, 40,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 53100024
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BULKHEAD SUPPORT ATTACH ANGLE CRACKED AT BS 867, STR 26L.  R&R ANGLE PER SRM.
